Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

took plan b on the 9th. In serious pain. Help !.....

Posted by on Aug. 6, 2014 at 7:22 PM
  • 11 Replies
I'm in bad pain. I took the pill on the 9th. I'm supposed to start my period today, tomorrow, give or take a few days.

I am experiencing really bad lower back pains, I have a fever (103), and my upper thighs hurt, down to my knees. I kind of felt this way after I had my youngest two years ago. When I would get my periods. My thighs feels like I worked out hard core yesterday and I'm sore.

Any one know If this is a side effect before getting a period after plan b? I have been super busy at work so I haven't called my gyno. Now that I have downtime, I felt I would ask.
by on Aug. 6, 2014 at 7:22 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
sandra_t00
by ChaChi on Aug. 6, 2014 at 7:46 PM
Bump!
ELKmountain.mom
by Peepers on Aug. 6, 2014 at 7:48 PM
1 mom liked this
I am not sure on side effects but I would grab a test to ease my mind since you are close enough.
sandra_t00
by ChaChi on Aug. 6, 2014 at 8:07 PM
thank you so much

Quoting ELKmountain.mom: I am not sure on side effects but I would grab a test to ease my mind since you are close enough.
sandra_t00
by ChaChi on Aug. 6, 2014 at 8:08 PM
help me please! I'm freaking out Lol
LivingDeadGirlx
by WhiteTrash on Aug. 6, 2014 at 8:10 PM
My sis took two plan b pills to be extra sure and wound up with TWINS I shit u not
smorgan865
by Platinum Member on Aug. 6, 2014 at 8:11 PM
Yes, it is said to cause horrible (and often delayed--since it supposed to delay ovulation) periods the cycle after you take the pill.
sandra_t00
by ChaChi on Aug. 6, 2014 at 8:20 PM
oh. My. God



Quoting LivingDeadGirlx: My sis took two plan b pills to be extra sure and wound up with TWINS I shit u not
sandra_t00
by ChaChi on Aug. 6, 2014 at 8:21 PM
Ugh I'm in so much pain. I felt like passing out at work.

Quoting smorgan865: Yes, it is said to cause horrible (and often delayed--since it supposed to delay ovulation) periods the cycle after you take the pill.
smorgan865
by Platinum Member on Aug. 6, 2014 at 8:23 PM
I get horrible monthly periods, I usually take an Aleve (or generic naproxen sodium) and have some hot tea or soup. I sleep if I can. Sometimes my cramps are literally crippling. I usually feel completely nauseated and lose all the color in my face.

It sucks big time :-/

Quoting sandra_t00: Ugh I'm in so much pain. I felt like passing out at work.

Quoting smorgan865: Yes, it is said to cause horrible (and often delayed--since it supposed to delay ovulation) periods the cycle after you take the pill.
sandra_t00
by ChaChi on Aug. 6, 2014 at 8:41 PM
I have a fever of 103.1. Muscle pain and lower back pain. Omg

Quoting smorgan865: I get horrible monthly periods, I usually take an Aleve (or generic naproxen sodium) and have some hot tea or soup. I sleep if I can. Sometimes my cramps are literally crippling. I usually feel completely nauseated and lose all the color in my face.

It sucks big time :-/

Quoting sandra_t00: Ugh I'm in so much pain. I felt like passing out at work.

Quoting smorgan865: Yes, it is said to cause horrible (and often delayed--since it supposed to delay ovulation) periods the cycle after you take the pill.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)